# SDR VNAA9809024

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000207
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 50,114 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE RIGHT HAND SIDE WINDSCREEN OUTER AND CENTER PANE CRACKED.  THE CREW FOLLOWED THE CHECKLIST PROCEDURES, AND CONTINUED TO CLT.  A NORMAL LANDING WAS PERFORMED IN CLT WITHOUT ANY FURTHER PROBLEMS.  OUTSTATION MAINTENANCE INSPECTED AND APPROVED THE AIRCRAFT FOR A FERRY FLIGHT TO CAK, TO FACILITATE REPAIR.  THE FERRY FLIGHT WAS CARRIED OUT WITHOUT ANY PROBLEMS.  CAK MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDSHIELD, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.
